# SDR EY2R9600216

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna T303
- Propeller: Mcauly 3AF32C506
- System (JASC): 6110 · Propeller Assembly
- Part: Retain Bearing
- Part number: C5270
- Condition: Corroded
- Location: Prop Assy
- Part time: 2,184 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY RETAIN BEARING IS CORRODED
